# SDR HEEA968181

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 200DCL
- Condition: Precessing
- Location: Cockpit Dg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED UNIT PRECESSING EXCESSIVELY.
